# SDR UALA2013011400244

- Difficulty date: January 11, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 48,801 hours, 5,884 cycles
- Engine: Pwa PW40903
- System (JASC): 2800 · Aircraft Fuel System
- Part: Button
- Condition: Missing
- Location: Control Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED BUTTON MISSING ON FIRE CONTROL PANEL.  REPLACED RED BUTTON.
